# SDR UALA2011062903211

- Difficulty date: June 28, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 45,872 hours, 18,300 cycles
- Engine: Iae V2522A5
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL CONTINUES TO ROTATE FOR 5 MINS CAUSING VIBRATION AFTER T/O.  REPLACED BOTH NOSE TIRES DUE TO VIBRATION.
